# SDR 97FDEA00540

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518382
- Condition: Corroded
- Location: Bs 950-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,3) ON STRINGER 2 RT FROM BS 950 TO 1010.  *S/D*  REPAIRED STR 2 RT, BS 950 TO 1010 PER FED-EX SRM 53-10-3 FIG 3.
